# SDR SPUY201301240004

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 80,220 hours, 38,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION,  LT OVERWING EMERGENCY EXIT DOOR HATCH LOWER MAIN SILL HAS A CRACK 0.400" LENGTH AT STA 883.500, REF NR N0390.
